Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Hair therapy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   hi.. this Doctor :   k

Doctor :   proceed wd the problems?
User :   i had some concerns for hair therapy...
Doctor :   r u there?
User :   i'm based in
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   sure
User :   Age: 25, Gender: Male, Location: User :   Marital Status: Single
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?

User :   can u provide me details with any Dermatologist whom I can visit ..
User :   no... i don't have any of these habits..
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   Allergies as such I don't have any..
User :   But sometimes i get itching in head..
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?
User :   probably due to Dandruff i guess..
Doctor :   well there r many reasons for the hair fall
User :   ok...
Doctor :   & dandruff
Doctor :   like
Doctor :   stress
User :   ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor